Alert archive / California / Wind Advisories in 2013

Wind Advisory 10, NWS Phoenix, AZ

April 14, 2013

NWS Phoenix, AZ issued this wind advisory at Apr 14, 2013, 2:56 PM PDT. It took effect at Apr 15, 2013, 1:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2013, 2:56 PM PDT (21:56 UTC)
In effect from
Apr 15, 2013, 1:00 PM PDT
Expired
Apr 15, 2013, 8:00 PM PDT
In force
7 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

702 
WWUS75 KPSR 142156
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
256 PM MST SUN APR 14 2013

...GUSTY WINDS EXPECTED ACROSS IMPERIAL COUNTY MONDAY...

CAZ033-151300-
/O.NEW.KPSR.WI.Y.0010.130415T2000Z-130416T0300Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
256 PM PDT SUN APR 14 2013

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY. 

* AFFECTED AREA...IMPERIAL COUNTY INCLUDING EL CENTRO...BRAWLEY AND
  CALEXICO AS WELL AS THE INTERSTATE 8 CORRIDOR WEST OF YUMA THROUGH
  OCOTILLO.

* TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING...PEAKING MID
  AFTERNOON AND REMAINING ELEVATED THROUGH THE EARLY EVENING BEFORE
  DIMINISHING. 

* WINDS...WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND SAND
  WITH THE POTENTIAL TO RAPIDLY REDUCE VISIBILITY AND CREATE
  DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES TRAVELING ON
  NORTH AND SOUTH ROADS MAY EXPERIENCE DIFFICULT DRIVING CONDITIONS
  DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
3 follow-up statements
543 
WWUS75 KPSR 151010
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
310 AM MST MON APR 15 2013

...GUSTY WINDS EXPECTED ACROSS IMPERIAL COUNTY TODAY...

CAZ033-160300-
/O.CON.KPSR.WI.Y.0010.130415T2000Z-130416T0300Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
310 AM PDT MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

* AFFECTED AREA...IMPERIAL COUNTY INCLUDING EL CENTRO...BRAWLEY 
  AND CALEXICO AS WELL AS THE INTERSTATE 8 CORRIDOR WEST OF YUMA 
  THROUGH OCOTILLO. 

* TIMING...WINDS WILL INCREASE THROUGH THE LATE MORNING...
  PEAKING MID AFTERNOON AND REMAINING ELEVATED THROUGH THE EARLY 
  EVENING BEFORE DIMINISHING. 

* WINDS...WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  SAND WITH THE POTENTIAL TO RAPIDLY REDUCE VISIBILITY AND 
  CREATE DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES 
  TRAVELING ON NORTH AND SOUTH ROADS MAY EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
814 
WWUS75 KPSR 152216
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
316 PM MST MON APR 15 2013

...GUSTY WINDS CONTINUE ACROSS IMPERIAL COUNTY THROUGH THIS
EVENING...

CAZ033-160300-
/O.CON.KPSR.WI.Y.0010.000000T0000Z-130416T0300Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
316 PM PDT MON APR 15 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

* AFFECTED AREA...IMPERIAL COUNTY INCLUDING EL CENTRO...BRAWLEY 
  AND CALEXICO AS WELL AS THE INTERSTATE 8 CORRIDOR WEST OF YUMA 
  THROUGH OCOTILLO. 

* TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH THIS
  EVENING...ESPECIALLY WEST OF EL CENTRO ALONG I-8. WIND GUSTS ABOVE
  40 MPH HAVE BEEN COMMON ACROSS THIS AREA ALREADY THIS
  AFTERNOON...AND WILL CONTINUE THROUGH THIS EVENING. 

* WINDS...WEST WINDS SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...GUSTY WINDS WILL CAUSE AREAS OF BLOWING DUST AND 
  SAND WITH THE POTENTIAL TO RAPIDLY REDUCE VISIBILITY AND 
  CREATE DANGEROUS DRIVING CONDITIONS. HIGH PROFILE VEHICLES 
  TRAVELING ON NORTH AND SOUTH ROADS MAY EXPERIENCE DIFFICULT 
  DRIVING CONDITIONS DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
673 
WWUS75 KPSR 160301
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
801 PM MST MON APR 15 2013


CAZ033-160415-
/O.EXP.KPSR.WI.Y.0010.000000T0000Z-130416T0300Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
801 PM PDT MON APR 15 2013

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL GRADUALLY SUBSIDE ACROSS SOUTHEAST CALIFORNIA THIS
EVENING...HOWEVER GUSTS UP TO 35 MPH WILL STILL BE COMMON ALONG
INTERSTATE 8 FROM EL CENTRO WESTWARD THROUGH MIDNIGHT. 

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 8:40 AM PDT, 6 hours 16 minutes earlier.

Area forecast discussion, Apr 14, 8:40 AM PDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
840 AM MST SUN APR 14 2013

.SYNOPSIS...
DRY NORTHWEST FLOW ALOFT WILL CONTINUE WITH MOSTLY SUNNY SKIES AND
ABOVE SEASONAL NORMAL HIGH TEMPERATURES EXPECTED TODAY. ON
MONDAY...ANOTHER STRONG BUT DRY COLD FRONT WILL MOVE INTO THE
REGION...PRODUCING STRONG GUSTY WINDS DURING THE AFTERNOON AND
EVENING HOURS.  FOLLOWING THE COLD FRONT...A LOW PRESSURE SYSTEM
WILL SETTLE INTO THE AREA WITH COOLER AFTERNOONS TUESDAY AND
WEDNESDAY. BREEZY TO WINDY CONDITIONS ARE ALSO EXPECTED OUT WEST ON
WEDNESDAY.  DRY NORTHWEST FLOW ALOFT AND A WARMING TREND WILL FOLLOW
THURSDAY INTO THE WEEKEND.

&&

.DISCUSSION...
MORNING RAOBS IN AND NEAR ARIZONA ARE NOT SHOWING MUCH COOLING FROM
YESTERDAY MORNING. BUT THERE IS OFTEN A SUBTLE LAG OF COOLING FROM
SYSTEMS THAT PASS TO THE NORTH. ALL OF THE MODEL GUIDANCE PICKS UP
ON THIS WITH ONLY SLIGHT COOLING IN SOUTH-CENTRAL ARIZONA AND A BIT
MORE NOTICEABLE COOLING IN SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA TODAY. WATER VAPOR IMAGERY THIS MORNING SHOWS A LOW PRESSURE
SYSTEM MOVING FROM THE NORTHERN ROCKIES ONTO THE PLAINS WHILE
ANOTHER SYSTEM UPSTREAM IS DEEPENING AND FLATTENING A RIDGE OVER THE
NORTHEAST PACIFIC. THIS LATTER SYSTEM IS WHAT WILL BEGIN AFFECTING
OUR AREA MONDAY AS IT APPROACHES FROM THE NORTHWEST. THE MODELS
CONTINUE TO SHOW A LACK OF MOISTURE WITH THIS SYSTEM BY THE TIME IT
REACHES US. GIVEN THE OVERLAND TRAJECTORY AND TIME OF YEAR...THIS IS
QUITE TYPICAL. THE WINDS PICK UP IN PORTIONS OF IMPERIAL COUNTY
TONIGHT AND BREEZY TO WINDY CONDITIONS DEVELOP ACROSS THE FORECAST
BY MONDAY AFTERNOON. ADVISORY STRENGTH WINDS MIGHT BE POSSIBLE OVER
WESTERN IMPERIAL COUNTY MONDAY EVENING BUT TOO MARGINAL AT THIS
POINT TO ISSUE AN ADVISORY. THERE WILL BE VARYING AMOUNTS OF COOLING
MONDAY WITH MORE WIDESPREAD COOLING TUESDAY AS THE DRY FRONT MOVES
THROUGH...KEEPING BREEZY TO WINDY CONDITIONS GOING. NO CHANGES TO
THE CURRENT FORECAST FOR NOW.

&&

.PREVIOUS DISCUSSION ISSUED AT 300 AM...
EARLY THIS MORNING DRY NORTHWEST FLOW ALOFT WAS IN PLACE ACROSS
ARIZONA AS SHOWN BY AREA RAOBS AND PLOT DATA. PWAT VALUES WERE BELOW
ONE THIRD OF AN INCH AND SURFACE DEWPOINTS ACROSS THE DESERTS MOSTLY
RANGED FROM THE MID 20S TO LOW 30S. IR IMAGERY SHOWED SOME MAINLY
THIN HIGH CLOUDS EMBEDDED IN THE NORTHWEST FLOW ALOFT...BUT OVERALL
SKIES WERE MOSTLY CLEAR. DRY WEST/NORTHWEST FLOW ALOFT WILL CONTINUE
TODAY WITH ONLY MINOR COOLING EXPECTED AS UPPER HEIGHTS BEGIN TO
TAPER OFF. A FEW HIGH CLOUDS WILL CONTINUE OVER THE AREA FOR MOSTLY
SUNNY SKIES...AND WINDS WILL BE SLIGHTLY LESS THAN YESTERDAY...BUT
WILL REMAIN LOCALLY BREEZY DURING THE AFTERNOON AND EVENING HOURS.

MODEL GUIDANCE...INCLUDING ENSEMBLE MEMBERS...REMAINS VERY
CONSISTENT OVER THE PAST SEVERAL RUNS IN CALLING FOR A RATHER DEEP
AND VIGOROUS LOW PRESSURE TROF TO DEVELOP OVER THE WESTERN CONUS
DURING THE FIRST PART OF THE WEEK. THE STRONGEST DYNAMICS/Q
FORCING/PVA WILL REMAIN ACROSS NORTHERN ARIZONA AND SOUTHERN ARIZONA
WILL REMAIN ON THE SOUTH AND ANTICYCLONIC SHEAR SIDE OF THE UPPER
JET THROUGH THE PERIOD. MOISTURE WITH THIS SYSTEM WILL BE LIMITED
AND AS SUCH LITTLE OR NO PRECIPITATION IS EXPECTED ACROSS OUR AREA.
THIS UPPER TROF WILL BE A TYPICAL SPRINGTIME SYSTEM FOR SOUTHERN
ARIZONA AND SOUTHEAST CALIFORNIA...BRINGING A DRY COLD FRONTAL
PASSAGE...MARKEDLY INCREASED WIND AND MUCH COOLER TEMPERATURES AS IT
PASSES ACROSS THE AREA. WE CAN EXPECT BREEZY TO WINDY CONDITIONS
EACH DAY BUT FOR THE MOST PART WINDS WILL REMAIN BELOW WIND ADVISORY
THRESHOLDS. SOME OF THE STRONGEST WINDS ARE LIKELY MONDAY AS
GRADIENTS TIGHTEN AHEAD OF AN APPROACHING COLD FRONT. IF ANY
ADVISORY LEVEL SPEEDS ARE REACHED...THEY WILL BE PROBABLY OCCUR OVER
FAVORED PORTIONS OF IMPERIAL COUNTY OR OVER HIGHER TERRAIN AREAS OF
JOSHUA TREE NATIONAL PARK OR SOUTHERN GILA COUNTY. STRONG GUSTY
WINDS ARE ALSO EXPECTED OUT WEST WEDNESDAY...MAINLY NEAR AND DOWN
THE THE LOWER COLORADO RIVER VALLEY...AS A STRONG LOW/MID LEVEL
CORRIDOR OF NORTHERLY WIND DEVELOPS ON THE BACK SIDE OF THE
DEPARTING TROF. GUSTY WINDS MAY LEAD TO SOME ENHANCED FIRE DANGER
OVER THE 3 DAY PERIOD BUT HUMIDITIES WILL NOT BE LOW ENOUGH...OR
STAY LOW ENOUGH LONG ENOUGH OVER A WIDESPREAD AREA...TO WARRANT ANY
FIRE WEATHER WATCHES AT THIS TIME. OF COURSE...MUCH COOLER TEMPS ARE
STILL EXPECTED AND THE LOWER AZ/CA DESERTS WILL LIKELY FALL INTO THE
MID TO UPPER 70S IN MANY AREAS TUESDAY INTO WEDNESDAY. MANY LOCALES
MAY SEE HIGHS 10 DEGREES OR MORE BELOW SEASONAL NORMALS BY WEDNESDAY.

BOTH THE GFS AND ECMWF MOVE THE MAIN TROF AXIS EAST OF OUR AREA AND
INTO CO/NM WEDNESDAY NIGHT INTO THE DAY THURSDAY...ALLOWING DRY
NORTHWEST FLOW ALOFT TO BUILD INTO THE AREA FROM THE WEST...LEADING
TO SUNNY DAYS AND SLIGHTLY WARMER HIGH TEMPERATURES. HIGH PRESSURE
WILL THEN STEADILY BUILD IN FROM THE WEST INTO THE WEEKEND FOR
CONTINUED CLEAR SKIES AND A MODEST WARMING TREND. HIGHS SATURDAY
WILL LIKELY CLIMB BACK INTO THE UPPER 80S TO LOW 90S OVER THE WARMER
LOWER DESERTS.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING
KPHX...KIWA...KSDL...KIPL...AND KBLH AIRFIELDS...

WINDS WILL BE THE ONLY AVIATION IMPACT THROUGH THE PERIOD WITH
GRADUALLY INCREASING WINDS LATE THIS MORNING AND AFTERNOON. FOR KIPL
AND KBLH...EXPECT GUSTY WINDS UP TO 25 KTS THIS AFTERNOON AND
EVENING...WHILE TAF SITES IN THE PHOENIX AREA COULD SEE OCCASIONAL
GUSTINESS UP TO 20 KTS THIS AFTERNOON. CONFIDENCE IN TIMING OF WIND
GUSTS IS ONLY MODERATE. DUE TO THE BACKGROUND SYNOPTIC PRESSURE
GRADIENT...CENTRAL ARIZONA TERMINALS WILL ONCE AGAIN SEE A DELAYED
WIND REVERSAL LATE TONIGHT.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
A LOW PRESSURE SYSTEM MOVING THROUGH THE INTERIOR WEST WILL CONTINUE
THE WINDY CONDITIONS ON TUESDAY WITH BREEZY CONDITIONS WEDNESDAY.
LINGERING BREEZINESS WILL CONTINUE THURSDAY OVER PORTIONS OF
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. AS THE WEATHER SYSTEM
EXITS THE WESTERN STATES...SOME SPOTS MAY FLIRT WITH CRITICAL
THRESHOLDS WEDNESDAY AFTERNOON. OTHERWISE...EXPECT LESS WIND THE
LATTER HALF OF THE WEEK...ESPECIALLY FRIDAY AND SATURDAY. THERE WILL
ALSO BE A WARMING TREND DURING THE LATTER HALF OF THE WEEK AND
HUMIDITIES WILL BECOME QUITE LOW...SINGLE DIGITS AT MOST LOCATIONS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ
PREVIOUS DISCUSSION...CB
AVIATION....KUHLMAN
FIRE WEATHER...AJ/KUHLMAN
Hazardous weather outlook, Apr 14, 5:15 AM PDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
515 AM MST SUN APR 14 2013

AZZ020>028-CAZ030>033-151300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
515 AM MST SUN APR 14 2013 /515 AM PDT SUN APR 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON MONDAY AFTERNOON AND EVENING...AN APPROACHING DRY COLD FRONT WILL
LEAD TO GUSTY SOUTHWEST WINDS ACROSS THE SOUTHEAST CALIFORNIA AND
SOUTHWEST DESERTS AS WELL AS HIGHER TERRAIN LOCATIONS IN JOSHUA TREE
NATIONAL PARK AND SOUTHERN GILA COUNTY. SOME OF THE STRONGEST WINDS
WILL LIKELY OCCUR OVER PORTIONS OF IMPERIAL COUNTY. GUSTS IN THE 30
TO 40 MPH RANGE ARE EXPECTED AND MAY EXCEED 40 MPH AT TIMES IN THE
FAVORED AREAS OF IMPERIAL COUNTY MAINLY SOUTHWEST OF EL CENTRO AND
IMPERIAL. A WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF IMPERIAL
COUNTY ON MONDAY. STRONG WINDS WILL LEAD TO POCKETS OF DENSE BLOWING
DUST AND SAND...AND WILL ALSO LEAD TO ENHANCED FIRE DANGER OVER THE
LOWER DESERT.

BREEZY TO LOCALLY WINDY CONDITIONS WILL DEVELOP AGAIN TUESDAY
AFTERNOON AND EVENING...ESPECIALLY OVER IMPERIAL COUNTY AND THE
HIGHER TERRAIN AREAS OF SOUTHERN GILA COUNTY. PEAK GUSTS TO NEAR 40
MPH ARE POSSIBLE IN THOSE LOCATIONS. GUSTY NORTH WINDS IN EXCESS OF
3O MPH ARE LIKELY OUT WEST WEDNESDAY...ESPECIALLY IN AREAS NEAR AND
ALONG THE LOWER COLORADO RIVER VALLEY. GUSTY WINDS BOTH DAYS COMBINED
WITH RATHER DRY AIR WILL LEAD TO AREAS OF ENHANCED FIRE DANGER...AND
WILL ALSO CAUSE POCKETS OF DENSE BLOWING DUST AND SAND ACROSS DESERT
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Wind Advisories in California, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.